SALTER LABS PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.0MM
Back to Search Results |
| Model Number |
H-PFHV-70 (I-PFHV-70) |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 08 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife holdings complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective or caused serious injury.
Event or Problem Description
It was reported that two days after initiating use, an air leakage alarm occurred.The tube was extubated and replaced with a new tube.There was no report of a delay in therapy, harm, or injury as a result of this reported event.
Additional Manufacturer Narrative
Correction: h6.The complaint product was returned to the distributor for evaluation, and the reported event was not confirmed.Functional testing of the returned product revealed no air leakage in the cuff.The root cause could not be determined.A review of complaint history identified eleven additional complaints involving the same part and a similar issue within the 24 months preceding this reported event.No additional trends were identified at this time.Continued monitoring will remain in place to detect any emerging trends.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 04 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective or caused serious injury.
Event or Problem Description